Opportunistic predation by small fishes on epibiota of jetty pilings in urban waterways

TitleOpportunistic predation by small fishes on epibiota of jetty pilings in urban waterways
Publication TypeJournal Article
Year of Publication2008
AuthorsMoreau, S, Péron, C, Pitt, KA, Connolly, RM, Lee, SY, Meziane, T
JournalJournal of Fish Biology
Volume72
Pagination205–217
URLhttps://onlinelibrary.wiley.com/doi/full/10.1111/j.1095-8649.2007.01705.x
DOI10.1111/j.1095-8649.2007.01705.x
Catégorie HCERES
ACL - Peer-reviewed articles
Publication coopération et recherche SUD
Non